# SDR 96ZZZX1347

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3240J
- Make and model: Beech 400BEECH
- Aircraft serial: RK92
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 45A10209007
- Condition: Cracked
- Location: Lt Wing
- Part time: 559 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING LT WING FUEL LEAK, FOUND A 40-INCH CRACK IN LT SPAR AT CHANNEL OF UPPER SPAR CAP.  FURTHER INVESTIGATION REVEALED THIS AIRCRAFT HAD BEEN SUBJECT TO A HARD LANDING.  PHASE 1 HARD LANDING INSPECTION WAS COMPLETED ON THE FUSELAGE AND A PHASE 2 HARD LANDING INSPECTION WAS COMPLETED ON THE WINGS.  SUBMITTER RECOMMENDS INSPECTION OF WING SPARS IN CONJUNCTION WITH HARD LANDING INSPECTION AND IF CRACK IS SUSPECTED, PERFORM NDI.
